Cart (Loading....) | Create Account
Close category search window
 

Simple relationships among moments of queue lengths in product form queueing networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
de Souza e Silva, E. ; Dept. of Electr. Eng., Pontificia Univ. Catolica, Rio de Janeiro, Brazil ; Muntz, Richard R.

Obtains simple relationships among partial derivatives and moments of mean queue lengths in product form queueing network models. It is shown that the mean value analysis equations can be used to obtain recursive expressions which make it possible to easily evaluate these moments in a mean value analysis type recursion. These results are also considered important in applications such as optimization problems and sensitivity analysis. Finally, it is shown that some known mean value equations can be easily derived from the results proven

Published in:

Computers, IEEE Transactions on  (Volume:37 ,  Issue: 9 )

Date of Publication:

Sep 1988

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.